# SDR 95ZZZX5832

- Difficulty date: June 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7737J
- Make and model: Piper PA-32-260
- Aircraft serial: 321140
- System (JASC): 5751 · Ailerons
- Part: Doubler
- Part number: 6237301
- Condition: Cracked
- Location: Ail Lt Otbd Hing
- Part time: 1,650 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, LT OUTBOARD AILERON HINGE DOUBLER WAS FOUND CRACKED ABOUT ONE-HALF THE LENGTH OF AILERON HINGE.  AILERON HAS EXCESSIVE LOAD FROM BALANCE WEIGHT ON OUTER HINGE.
